# SDR F3LA200300053

- Difficulty date: January 29, 2003
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N303FL
- Make and model: Boeing 737-3M8
- Aircraft serial: 25039
- Aircraft time: 35,592 hours, 16,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shim
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED INTERCOSTAL CORRODED BETWEEN STA 312 AND STA 328, RBL 12.  REMOVED INTERCOSTAL BETWEEN STA 312 AND STA 328 AND FOUND CORROSION TO BE ON SHIM ONLY.  REMOVED SHIM, FABRICATED AND INSTALLED REPLACEMENT SHIM PER SRM 51-40-02, 51-40-02 AND EA 53-737-195.
